# SDR JJBA20251006013

- Difficulty date: September 8, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14522459003
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFI, ON CENTER OMEGA BEAM, SUPPORT ANGLE BTW FR 18-20 FOUND CRACKED. AT CF1, ON CENTER OMEGA BEAM SUPPORT ANGLE BTW FR 18-20 REMOVED AND INSTALLED.
